Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A new characterisation of the analytic Radon-Nikodym property

Author: Bu Shangquan
Journal: Proc. Amer. Math. Soc. 128 (2000), 1017-1022
MSC (1991): Primary 46B20
Published electronically: July 28, 1999
MathSciNet review: 1641661
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a separable complex Banach space $X$ has the analytic Radon-Nikodym property if and only if there exists $1\leq p <\infty $, such that the space consisting of all $L^{p}$-bounded $X$-valued analytic martingales is separable.

References [Enhancements On Off] (What's this?)

  • 1. A. V. Bukhvalov and A.A. Danilevich, Boundary properties of analytic and harmonic functions with values in Banach spaces, Math. Zametki 31 (1982), 203-214, English translation: Math. Notes, 31 (1982), 104-110. MR 84f:46032
  • 2. G. A. Edgar, Analytic martingale convergence, J. Funct. Analysis, 69, No. 2 (1986), 268-280. MR 88f:46046
  • 3. N. Ghoussoub and B. Maurey, Plurisubharmonic martingales and barriers in complex quasi-Banach spaces, Ann. Inst. Fourier, 39 (1989), 1007-1060. MR 91g:46003
  • 4. N. Ghoussoub, J. Lindenstrauss and B. Maurey, Analytic martingales and plurisubharmonic barriers in complex Banach spaces, Contemp. Math., 85 (1989), 111-130. MR 90f:46033
  • 5. S. Bu and W. Schachermayer, Approximation of Jensen measures by image measures under holomorphic functions and applications, Trans. of A.M.S., 331 (1992), 585-608. MR 92h:46063
  • 6. M. Daher, Une remarque sur la propriété de Radon-Nikodym, C. R. Acad. Sci. Paris, Tome 313, Serie I (1991), 269-291. MR 92j:46030
  • 7. B. J. H. Garling, On martingales with values in complex Banach spaces, Math. Pro. Phil. Soc., 104 (1988), 399-406.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B20

Retrieve articles in all journals with MSC (1991): 46B20

Additional Information

Bu Shangquan
Affiliation: Department of Applied Mathematics, Tsinghua University, 100084 Beijing, People’s Republic of China

Keywords: Analytic Radon-Nikodym property, analytic martingale, separable Banach spaces
Received by editor(s): May 14, 1998
Published electronically: July 28, 1999
Additional Notes: This research was supported by the Natural Sciences Foundation of China and the Fok Ying Tung Education Foundation
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society